Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is dementia a side effect of depacon?

Premium Questions

Dr.  Neeraj Kumar MD

Any cure for dementia?? If yes where??? My mom is 69 years old she got dementia,,medication going on is ( Revamer capsule & donamem tab) & also pls tell me that this medication cause any side... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr.   Olsi Taka MD

My sister's physician has recommended Aripiprazole for her mild dementia . From what I read about the warnings and possible side effects, i am not sure that this is the right drug for her. She is 60,... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.  Ashok Kumar MD

the worst case of PTSD . He has some dementia now and at times aggressive behavior. The building wants to evict him. I have tried quetiapine and risperidone and there were awful side effects. His home... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Chintan Solanki MD

of the side effects of these meds. Should I ask to have him assessed by someone more versed in ADD? ...My husband has dementia and is ADD. His present mediations are Quetiapine 25mg tid, Zopiclone 3 ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Panagiotis Zografakis MD

what are the side effects of seroquel on dementia patients ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr. HendriEksteen MD

HI- Whats the medication we can use for dementia for combativeness with the least side effects- and then what are the most common side effects- my mom only weighs 100 pounds and has not... View answer

Answered by : Dr. HendriEksteen ( General & Family Physician)
Dr. K. V. Anand MD

My mom has dementia and I m reading about the benefits and risks of the medications that she is taking. The side effects are disturbing and with all the meds that she is taking they seem to cross over ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Akhtarhusain MD

AND GIVING HER SIDE EFFECTS. (AM SURE THIS NOTE IS WISHFUL THINKING, BUT MAYBE THERE IS SOMETHING/SOMEONE OUT ...HELLO DR. I AM WRITING THIS TO GET SOME HELP FOR MY FRIEND (NOT ME YET) WHO HAS... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

of side effects can I recommend to his doctor if we can get him go to the doctors office for a visit. Thx. ...My 96 year old father has been experiencing signs of dementia/alzheimers for about a year... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. K M Poornajith MD

to the confusion. I have his medical power of attorney and would like to stop the Lyrica to see if the side effects ...I am recently assisting my dad with his dementia. He has not been officially... View answer

Answered by : Dr. K M Poornajith ( Psychiatrist)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi,it can prevent stroke in the long run,no side effects with dementia

Dr. Sabiha Banu MD

Hai.sad to See ur patient with so many problems now added with siadh, , which it self is major problem with chronic hyponatremia not be treated aggressively. Aggressive rx can be done only in hospital setup with fluid...

Dr.    Mohammed Taher Ali MD

It depends upon the situation. Could be diseases of ear, drug induced, trauma or aging process. Reply with thsnks!